Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Med change side effect question
Jan 28, 2005

I just did a complete drug change to: T-20, Norvir, Tipranavir, Truvada, and Videx. How do I know which drug is causing the headaches, diarrhea, and fatique? Thanks, Bob

Response from Dr. Henry

That is a tough one since many of the meds can result in your symptoms. Norvir and tipranavir and Videx and Truvada (? in that order) can cause stomach complaints including diarrhea. Fatigue is common when a complex regimen is started. For many of those symptoms some relief can be given with yet some more meds (that is frustrating to treat med side effects with meds). Your HIV doc is the best person to determine what can be done to provide you with more comfort. KH



Previous
Big painful swollen gland after recreational drugs night
Next
tipranavir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement